# SDR BAQA200700027

- Difficulty date: August 21, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N235U
- Make and model: Urocop EC135T1
- Aircraft serial: 0548
- Aircraft time: 27 hours, 98 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010107
- Part serial: 14541453
- Condition: Out Of Tolerance
- Location: M/R Gearbox
- Part time: 27 hours, 98 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED MAIN ROTOR VIBRATION IN FLIGHT.  INSPECTED  Z-ARIS MOUNTS AN FOUND THE LT REAR AND LT FORWARD, Z-ARIS MOUNTS IN UNSERVICABLE CONDITION.  REMOVED AND REPLACED Z-ARIS MOUNTS.  PERFORMED TRACK AND BALANCE OF MAIN ROTOR.  NO FURTHER DEFECTS NOTED.
